# SDR LR7A201804241335

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Condition: Gouged
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-12 CHECK,  FOUND THE BS 737 UNDERFLOOR BULKHEAD UPPER CAP GOUGED ON UPPER AND LOWER SURFACES AT LBL 7, WL 145.  REPAIRED IAW MEA 382-53-18-012.
